Alert archive / Ohio / River Flood Warnings in 2013
River Flood Warning 29, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Jun 7, 2013, 11:22 AM EDT for Trumbull County, Ohio. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jun 7, 2013, 11:22 AM EDT (15:22 UTC)
- Expired
- Jun 7, 2013, 7:45 PM EDT
- In force
- 8 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- Minor
County Trumbull County, OH
The radar
The Cleveland radar (KCLE), 92 km from the middle of the area, began a volume at 15:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Eagle Creek (Trumbull Co) at Phalanx Station (PHAO1).
- Action stage
- 8 ft
- Minor stage
- 9.5 ft
- Moderate stage
- 13.5 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03093000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
844 WGUS41 KCLE 071522 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 1122 AM EDT FRI JUN 7 2013 ...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO... EAGLE CREEK AT PHALANX STATION PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC155-072322- /O.NEW.KCLE.FL.W.0029.130607T1522Z-130608T0700Z/ /PHAO1.1.ER.130607T1517Z.130607T1800Z.130608T0100Z.UU/ 1122 AM EDT FRI JUN 7 2013 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE EAGLE CREEK AT PHALANX STATION * FROM THIS MORNING UNTIL LATE TONIGHT * AT 11:00 AM FRIDAY THE STAGE WAS...9.4 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 9.5 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND RISE TO NEAR 9.9 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY TONIGHT. * AT 9.5 FEET...BARCLAY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE THREATENED. $$
2 follow-up statements
516 WGUS81 KCLE 072143 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 543 PM EDT FRI JUN 7 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... EAGLE CREEK AT PHALANX STATION PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC155-080543- /O.EXT.KCLE.FL.W.0029.000000T0000Z-130608T0615Z/ /PHAO1.1.ER.130607T1535Z.130607T1930Z.130608T0015Z.UU/ 543 PM EDT FRI JUN 7 2013 THE FLOOD WARNING CONTINUES FOR THE EAGLE CREEK AT PHALANX STATION. * AT 5:00 PM FRIDAY THE STAGE WAS 9.7 FEET. * FLOOD STAGE IS 9.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY TONIGHT. * AT 9.5 FEET...BARCLAY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE THREATENED. $$
438 WGUS81 KCLE 072345 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 745 PM EDT FRI JUN 7 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... EAGLE CREEK AT PHALANX STATION PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC155-080015- /O.CAN.KCLE.FL.W.0029.000000T0000Z-130608T0615Z/ /PHAO1.1.ER.130607T1535Z.130607T1930Z.130607T2233Z.UU/ 745 PM EDT FRI JUN 7 2013 THE FLOOD WARNING IS CANCELLED FOR THE EAGLE CREEK AT PHALANX STATION. * AT 7:00 PM FRIDAY THE STAGE WAS 9.4 FEET. * FLOOD STAGE IS 9.5 FEET. * FELL BELOW FLOOD STAGE AT 6:33 PM FRIDAY. * FORECAST...THE RIVER WILL FALL TO 8.3 FEET BY SATURDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jun 7, 9:50 AM EDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jun 7, 9:50 AM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 950 AM EDT FRI JUN 7 2013 .SYNOPSIS... AN INVERTED TROUGH OF LOW PRESSURE OVER THE UPPER OHIO VALLEY WILL SHIFT EAST AND MERGE WITH THE REMNANTS OF ANDREA MOVING UP THE EAST COAST THIS WEEKEND. WEAK HIGH PRESSURE IS EXPECTED TO BUILD OVER THE REGION FROM THE NORTH ON SATURDAY AND SUNDAY. ANOTHER LOW PRESSURE SYSTEM WILL AFFECT THE LOCAL AREA EARLY NEXT WEEK. A WARM FRONT FROM THIS LOW WILL ARRIVE SOMETIME LATE SUNDAY OR SUNDAY NIGHT. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... HAVE ONLY MADE MINOR CHANGES TO THE CURRENT FORECAST. THE AREAS OF FOG AND DRIZZLE WILL DISSIPATE FOR INLAND LOCATIONS. AT THIS POINT WE BELIEVE THE FOG AND DRIZZLE WILL CONTINUE WHERE THE BETTER UPSLOPE FLOW IS OCCURRING OFF OF LAKE ERIE...MAINLY LOCATIONS FROM LAKE COUNTY NORTHEAST IN NW PA. LOOKS LIKE ANOTHER COOL DAY WITH THE THICKER CLOUD COVER ACROSS THE EASTERN HALF OF THE REGION. WESTERN AREAS MAY SEE JUST ENOUGH SUNSHINE TO ALLOW HIGHS TO BE WITHIN A COUPLE DEGREES OF 70. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/... THE INVERTED TROUGH THAT BROUGHT LOCALLY HEAVY RAINFALL TO THE AREA ON THURSDAY WILL SHIFT TO THE EAST COAST TONIGHT. THIS WILL ALLOW WEAK HIGH PRESSURE TO BEGIN BUILDING OVER THE REGION FOR THE WEEKEND. THIS HIGH WILL BE STRONG ENOUGH TO KEEP THE AREA DRY BUT NOT STRONG ENOUGH TO GET RID OF ALL THE CLOUDS. THERE WILL LIKELY BE MIXTURE OF CLOUDS AND SUNSHINE BOTH SATURDAY AND SUNDAY. CLOUDS WILL BE ON THE INCREASE LATE SUNDAY AS A WARM FRONT FROM LOW PRESSURE OVER THE NORTHERN PLAINS MOVES IN THE AREA. PRECIP FROM THIS FRONT WILL ARRIVE SUNDAY EVENING IN THE WEST. HAVE PUSHED PRECIP CHANCES ACROSS THE W 1/3 OF THE AREA BY 00Z MONDAY. MODELS HAVE BEEN CONSISTENTLY SHOWING PRECIP FOR THE START OF THE WORKWEEK AND HAVE BUMPED POPS UP CONSIDERABLY FOR THE SUNDAY NIGHT THROUGH MONDAY NIGHT PERIODS. THUNDER APPEARS LIKELY AS WELL...ESPECIALLY ON MONDAY. ONLY NEEDED TO MAKE MINOR ADJUSTMENTS TO CLOUDS AND TEMPS DURING THE PERIOD. && .LONG TERM /TUESDAY THROUGH THURSDAY/... MODELS IN REASONABLY GOOD AGREEMENT ON THE TRACK OF THE LOW ACROSS THE CENTRAL LAKES TUESDAY...WITH A TROUGH LINGERING ACROSS THE EASTERN LAKES INTO TUESDAY NIGHT. FOR NOW JUST KEEP CHANCE POPS GOING IN THE EAST THROUGH TUESDAY NIGHT. BIG DIFFERENCE HOWEVER IN THE TEMPS FOR TUESDAY AND WEDNESDAY. THE GFS 850 MB TEMPS TUESDAY HOVERING AROUND 8C...WHILE ECMWF IS 16C. WILL CONTINUE HPC TREND OF SPLITTING THE DIFFERENCE BUT LEANING TOWARD THE GFS. NEXT SYSTEM FORECAST TO MOVE ACROSS THE AREA THURSDAY INTO THURSDAY NIGHT. GFS TRACK OF LOW QUICKER AND MUCH FURTHER SOUTH. FOR NOW WILL JUST GO WITH LOW CHANCE POPS. && .AVIATION /14Z FRIDAY THROUGH TUESDAY/... WIDESPREAD IFR/LIFR CONDITIONS FROM MFD EAST WILL SLOWLY IMPROVE TO MVFR FROM THE WEST LATE MORNING INTO THE AFTERNOON. WIDESPREAD IFR TO REDEVELOP TONIGHT IN STRATUS AND FOG. .OUTLOOK...NON VFR CONDITIONS LIKELY MONDAY IN SHRA/TSRA. && .MARINE... NORTH FLOW AROUND 10 KNOTS WILL DIMINISH OVERNIGHT AND THEN TURN TO THE SOUTH SUNDAY. MODELS CONTINUE TO MOVE LOW PRESSURE ACROSS THE CENTRAL/LOWER LAKES MONDAY...BUT TRACK AND TIMING STILL DIFFER SOMEWHAT. WINDS WILL TURN TO THE WEST-NORTHWEST SOMETIME TUESDAY. WINDS BECOME MORE VARIABLE WEDNESDAY AS HIGH PRESSURE MOVES ACROSS THE LOWER LAKES. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KUBINA NEAR TERM...KUBINA/MULLEN SHORT TERM...KUBINA LONG TERM...DJB AVIATION...DJB MARINE...DJB
Hazardous weather outlook, Jun 7, 10:32 AM EDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1032 AM EDT FRI JUN 7 2013 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-081445- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 1032 AM EDT FRI JUN 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 10:08 PM EDT | Dense Fog Advisory | CLE | Ashtabula, Geauga, Lake, Mahoning, Portage, Trumbull | 6 hr |
Nearby
River Flood Warnings in Ohio, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.